# SDR G6OA011

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 47922
- System (JASC): 3520 · Passenger Oxygen System
- Part: Switch
- Part number: 44A35
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK MAINTENANCE, A PASSENGER OXYGEN CHECK WAS ACCOMPLISHED.  THE LAVATORY OXYGEN MASK FAILED TO DEPLOY AT 14,440 FEET ALTITUDE. INVESTIGATION REVEALED THE ANEROID SWITCH HAD NOT BEEN INSTALLED.  IT WAS DETERMINED THE ANEROID SWITCH AND ITS ASSOCIATED WIRING WHICH AUTOMATICALLY DEPLOY THE MASK HAD INADVERTENTLY BEEN REMOVED BY THE MODIFICATION THAT CHANGED THE AIRPLANE FROM A PASSENGER TO A FREIGHTER CONFIGURATION.  THE ANEROID SWITCH AND ASSOCIATED WIRING WAS INSTALLED AND TESTED PER DAC DRAWING SP10350050, 'NEW', ENTITLED 'PASSENGER OXYGEN CONTROL'.  (X)
